# SDR IPXA2574673

- Difficulty date: August 1, 2012
- Submitted: August 13, 2012
- Operation: Air carrier
- Aircraft: N412UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23852
- Engine: Pwa PW2040
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Duct
- Condition: Disconnected
- Location: Check Valve
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT FL250 CABIN ALTITUDE EICAS MESSAGE CAME ON,  CABIN PRESSURE WAS 10200 CABIN ALTITUDE LIGHT EXTINGUISHED AT AROUND FL200 EMERGENCY DECLARED. FOUND RT CABIN AIR SUPPLY CHECK VALVE DUCT NOT CONNECTED, RED DUCT, ADJUSTED AND RECONNECTED DUCT.  PERFORMED SINGLE PACK PRESSURIZATION CONFIDENCE CHECK PHASE II, III, IV.  NO LEAKS NOTED.  OPS CHECKED GOOD IAW MM 21-51-00.
